Bibliographic Metadata

Title
Infinite horizon sparse optimal control
AuthorKalise, Dante ; Kunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen ; Rao, Zhiping
Published in
Journal of Optimization Theory and Applications, 2016, Vol. 172, Issue 2, page 481-517
PublishedSpringer, 2016
Edition
Preprint
LanguageEnglish
Document typeJournal Article
Keywords (EN)Optimal control / Infinite horizon control / Sparse control / Optimality conditions / Dynamic programming
ISSN1573-2878
URNurn:nbn:at:at-ubg:3-3618 Persistent Identifier (URN)
DOI10.1007/s10957-016-1016-9 
Restriction-Information
 The work is publicly available
Files
Infinite horizon sparse optimal control [0.9 mb]
Content
Links
Reference
Classification
Abstract (English)

A class of infinite horizon optimal control problems involving L^p-type cost functionals with 0 < p 1 is discussed. The existence of optimal controls is studied for both the convex case with p = 1 and the nonconvex case with 0 < p < 1, and the sparsity structure of the optimal controls promoted by the L^p -type penalties is analyzed. A dynamic programming approach is proposed to numerically approximate the corresponding sparse optimal controllers.

Notice